MathSciNet Relay Station
MathSciNet bibliographic data
MR868357 54A40 (03E72)
Artico, Giuliano; Moresco, Roberto Fuzzy proximities compatible with Lowen fuzzy uniformities. Fuzzy Sets and Systems 21 (1987), no. 1, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement